Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The application of the fundamental laws of algebra to the multiplication of infinite series


Author: Florian Cajori
Journal: Bull. Amer. Math. Soc. 8 (1902), 231-236
DOI: https://doi.org/10.1090/S0002-9904-1902-00880-X
This work is cited by: Bull. Amer. Math. Soc., Volume 9, Number 4 (1903), 188--194
MathSciNet review: 1557882
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1902-00880-X